Bousfield localisations along Quillen bifunctors

Gutierrez, Javier and Roitzheim, Constanze (2017) Bousfield localisations along Quillen bifunctors. Applied Categorical Structures, 25 (6). pp. 1113-1136. ISSN 1572-9095. (doi:https://doi.org/10.1007/s10485-017-9485-z) (Full text available)

PDF - Author's Accepted Manuscript
Download (511kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1007/s10485-017-9485-z

Abstract

Consider a Quillen adjunction of two variables between combinatorial model categories from C x D to E, and a set S of morphisms in C. We prove that there is a localised model structure L_S E on E, where the local objects are the S-local objects in E described via the right adjoint. These localised model structures generalise Bousfield localisations of simplicial model categories, Barnes and Roitzheim's familiar model structures, and Barwick's enriched Bousfield localisations. In particular, we can use these model structures to define Postnikov sections in more general left proper combinatorial model categories.

Item Type: Article
Uncontrolled keywords: Localisation; model category; Postnikov tower
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 08 Oct 2015 11:25 UTC
Last Modified: 18 Mar 2018 00:00 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/49523 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year